# SDR J7SA20110924001

- Difficulty date: September 24, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N534FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20161
- Aircraft time: 4,000 hours, 2,442 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000GG670
- Part serial: 0015201344
- Condition: Failed
- Part time: 4,000 hours, 2,442 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE COCKPIT AND CABIN AMBER PACK OVERTEMP.  REPLACED AIR CYCLE MACHINE AND TEMPERATURE SENSOR.
